

2020 INTERNATIONAL CONFERENCE VIRTUAL EVENT | 2-4 NOVEMBER 2020



		Monday, November 2		
3:15 – 8:30 a.m. EST	Welcome to the 2020 International Conference			
3:30 - 9:30 a.m. EST	GS 1: Gen-Power: Unleashing the Pote	ential of Every Generation		
60 min = 1.2 CPEs	Seth Mattison, Workforce Trends Expert,	Co-founder and Chief Officer Movement,	Luminate Labs, USA	
0:30 - 10:00 a.m. EST	Networking Break in the Virtual Exhibi	t Hall		
CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disrupt
10:00- 11:00 a.m. EST	CS 1-1 A Conversation on Diversity and Inclusion	CS 1-2 Innovative Approaches to Audit Reports	CS 1-3 Case-based Learning: Auditing Cyber Resilience — How to Put a Giraffe in the Fridge When an Elephant Is Already There	CS 1-4 Extracting More Value From Internal Audit in the Digital Age
60 min = 1.2 CPE	Sriram Padmanabhan, QIAL, CA, CISA Chief Auditor, Technology Citigroup USA Heather Haboush Chief Auditor and Chief Operating Officer Citigroup USA	Moderator: Scott Norton, CPA Senior Vice President, Head of IA Bayview Asset Management USA A. Storytelling via Digitized Audit Reports Larry C. Herzog Butler, CIA, CRMA, CPA, CGMA, CRISC Senior Director, Internal Audit Delivery Hero SE GERMANY B. Trail Blazers Use Technology to Their Advantage Colleen Knuff Senior Director, Product Management Wolters Kluwer - TeamMate CANADA	Komitas Stepanyan, PhD, CRMA, CRISC Deputy Head, Internal Audit Central Bank of Armenia ARMENIA	Michael Williams, CIA, CRMA Group IT Audit Program Manager Microsoft USA Brian Christensen, CPA Executive Vice President, Global Internal Audit Protiviti USA
11:00 – 11:30 a.m. EST	Break		1	

Page 1 of 8 Last Printed 9/30/2020

Monday, November 2				
CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disrupt)
11:30 a.m. – 12:45 p.m. EST	CS 2-1 In Conversation WithAnalytical Therapy: Get Your Custom Prescription to Your Data Analytics Challenges	CS 2-2 Ethics	CS 2-3 Case-based Learning: Privacy by Design – Killing or Curing Digital Innovation	CS 2-4 Internal Audit of the Future: Leveraging Machine Learning
75 min = 1.5 CPEs	Moderator: Claire Chong Industry Specialist CaseWare IDEA USA Presenter: Lenny Block, CIA, CPA Vice President, Internal Audit Nasdaq USA	Moderator: Patricia Miller, Owner PKMiller Risk Consulting USA A. Session Title Being Finalized Tracie Marquardt, CPA Audit Communication Specialist Quality Assurance Communication GERMANY B. Examining the Myths of Business Ethics: Do Internal Auditors Fall Prey to Them As Well? Matej Drašček, CIA, CRMA Chief Audit Executive LON Bank SLOVENIA C. Do Generational Differences Matter? Ann M. Butera, CRP President The Whole Person Project USA	Marinus Hommes Lead Partner, Risk & Compliance RSM NETHERLANDS Lotte Schieving Privacy Officer Municipality of Deventer NETHERLANDS	J. Craig Carter Director Gradient USA Greg Jordan Chief Audit Executive Nationwide Insurance USA
12:45 – 1:30p.m.	Lunch followed by Dessert Networking	Break in Exhibit Hall	•	

Page 2 of 8 Last Printed 9/30/2020

	Monday, November 2				
	CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disrupt)
1:30	0 – 2:30 p.m. EST	CS 3-1 In Conversation With Greater Audit Coverage With Fewer Audit Resources	CS 3-2 Talent Management	CS 3-3 Six Simple Steps to Stop the Most Common Internet Attacks From Hackers	CS 3-4 Case-based Learning: A Day in the Life Implementing Agile Internal Audit
	60 min = 1.2 CPE	Moderator: Gregory T. Grocholski, CIA Vice President, Chief Audit Executive Saudi Basic Industries Corporation (SABIC) SAUDI ARABIA Presenter: Naohiro Mouri Executive Vice President and Chief Auditor AIG USA	A. Strategies for Engaging Your Team in Change Rachel Tressy Senior Vice President and Chief Auditor Voya Financial USA B. How to Put the Success in Succession Planning Sue Ulrey, CIA, QIAL, CRMA, CRISC, CFE, FCA National Practice Leader MMY Consulting, Inc. USA	Peter Hughes Assistant Auditor-Controller County of Los Angeles, Department of Auditor-Controller USA Robert Campbell, CIA, CRMA, CFE Chief, Office of County Investigations County of Los Angeles, Department of Auditor-Controller USA	Burke Willis Specialist Leader Deloitte & Touche LLP USA Deanna Caruso Audit Manager General Motors USA Ali Rana Audit Tools Manager General Motors USA Colin Loomis, CISA, CISSP Senior Manager Deloitte & Touche LLP USA
2:30	0 – 3:00 p.m. EST	Networking Break in the Virtual Exhibit	: Hall	ı	1

Page 3 of 8 Last Printed 9/30/2020

Monday, November 2				
CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disrupt)
3:00 – 4:00 p.m. EST	CS 4-1 Staying Ahead of International Cyber Compliance Standards	CS 4-2 Evolution of Blockchain	CS 4-3 Data Analytics: How Do We Start, Really?	CS 4-4 Leading Both the Internal Audit and Compliance Functions
60 min = 1.2 CPEs	Sudhakar Sathiyamurthy, CRISC, CISA, CGEIT, CIPP/US, ITIL Expert Managing Director, Cyber Grant Thornton LLP USA	Moderator: Brian Tremblay, CIA, CISA Director, Internal Audit Acacia Communications, Inc. USA A. Blockchain Organizations and Impact to Internal Audit Jared Shaw, CFA Head of Internal Audit Gemini USA Musheer Alambath, CIA Senior Manager EY USA B. Technology Risks of Blockchain Jeannette Russell-Shepherd, CIA, CPA, CISA, CISSP Manager Friedman LLP USA	Neil Frazer Vice President, Internal Audit Knoll, Inc. USA Mike Varney, CIA, CPA Partner Crowe LLP USA	Nancy Haig, CIA, CCSA, CFSA, CRMA, CFE, CBA, CRISC, CCEP Global Director, Internal Audit and Compliance Alvarez & Marsal USA Karen Brady, CIA, CRMA, CFE, CHIAP Corporate Vice President and Chief Compliance Officer Baptist Health South Florida USA Benito Ybarra, CIA, CISA, CFE, CCEP Chief Audit and Compliance Officer Texas Department of Transportation USA
4:00 – 4:30 p.m. EST	Break	I.	1	1
4:30 – 5:45 p.m. EST 75 min = 1.5 CPEs		Fight Back (featuring a live demonstrat ker, Global Bestselling Author, and Chief E	•	ting, USA

Page 4 of 8 Last Printed 9/30/2020

		Tuesday, November 3		
8:15 – 8:30 a.m. EST	Welcome to the 2020 International Conference			
8:30 – 9:45 a.m. EST	GS 3: Leading a Switch: How to Change Things When Change Is Hard			
75 min = 1.5 CPEs	Dan Heath, Co-author of Four New York Times Bestselling Books, USA			
9:45 – 10:15 a.m. EST	Networking Break in the Virtual Exhibi	t Hall		
CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disru
10:15 – 11:15 a.m. EST	CS 5-1 The Path to Insight: Real-time Assurance Over Your Organization's Key Risks	Emerging Risks: Environmental,	CS 5-3 The Devil Wears SQL: Thinking Inside the Box	CS 5-4 Tools and Techniques: Internal Audit Ambition Model: Be t Game Changer
60 min = 1.2 CPE	Stacey Schabel, CIA, CPA, Series 6 Vice President, Internal Audit Jackson National Life USA Sarah Saunders	Update Bob Hirth Board Member and Co-vice Chair Sustainability Accounting Standards	Adlith Mondejar, CISA Risk Advisory Manager Focal Point Data Risk USA Alexander Tabares, CISSP, CISM, G-	Els Heesakkers, CPA, CA Senior Auditor CZ NETHERLANDS Maureen Vermeii-de Vries, CPA
	Assistant Vice President, Internal Audit Jackson National Life USA		CIH Director, Threat Intelligence Carnival Cruise Lines USA	Chief Audit Executive CZ NETHERLANDS
		Rodney Irwin Managing Director World Business Council for Sustainable	Donel Martinez, CISA Risk Advisory Director Focal Point Data Risk USA	

Page 5 of 8 Last Printed 9/30/2020

	Tuesday, November 3				
CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disrupt)	
11:45 a.m. – 1:00 p.m. EST	CS 6-1 Point/Counterpoint: An Open Debate on Hot Topics for the 2020s	CS 6-2 Advancements With Robotic Process Automation	CS 6-3 Aligning Your IT Audits With Leadership's Cybersecurity Questions	CS 6-4 Vision 2020s: The Decade Ahead for Internal Audit	
75 min = 1.5 CPEs	Moderator: Tim Berichon, CISA, CGMA Director, CAE Services The Institute of Internal Auditors USA Panelists: Mike Jacka, CIA Chief Creative Pilot FPACTS USA Harold Silverman, CIA, CRMA, QIAL Managing Director, Chief Audit Executive Services The Institute of Internal Auditors USA	Moderator: Rob Valdez, CPA, CISA, CISM Director of Cybersecurity Automation ISACA SFL President Kaufman Rossin USA A. Implementing a Robotic Process Automation Audit Program Daniel Pokidaylo, CIA, CISA Head of Information Technology, and Analytics Audit The Clearing House USA B. Use of RPA and Process Mining in Auditing Justin Pawlowski, CIA, CCSA, CRMA, CMA Head of Internal Audit ALSO Holding AG GERMANY Marc Eulerich Professor of Internal Auditing University Duisburg-Essen GERMANY C. Audit the Future: Using Robotics and Data Automation to Predictively Manage Future Risks Sergiu Cernautan, CPA, CISA Senior Director, Product Strategy Galvanize CANADA	Nathan Anderson, CISA, CRISC Senior Director, Internal Audit McDonald's Corporation USA Titus Weijma Global Technology & Digital Audit Lead McDonald's Corporation USA	Richard F. Chambers, CIA, QIAL, CGAF CCSA, CRMA President and Chief Executive Officer The Institute of Internal Auditors USA	

Page 6 of 8 Last Printed 9/30/2020

		Tuesday, November 3		
CONCURRENT SESSION STREAMS	In Conversation With	Soundbite Session	Global Insights in Cybersecurity, Privacy, and Technology	L.E.A.D. (Lead, Explore, and Disrupt)
1:00 – 1:45 p.m. EST	Lunch and Networking Break in the Vi	rtual Exhibit Hall		
1:45 – 3:00 p.m. EST 75 min = 1.5 CPEs	CS 7-1 Leadership Skills That Can Take an Internal Auditor to the C-suite Moderator: William Michalisin Executive Vice President	CS 7-2 Organizational Culture: Assessment and Audit Moderator: Sarah Antonelli Senior Auditor	CS 7-3 Auditing Cyber Defense Technologies Stephen Head Regional Practice Director, Risk & Compliance	CS 7-4 Panel Discussion: The Art of Influence and the Next Generation of Auditors Moderator: Larry Harrington Retired Chief Audit Executive
	and Chief Operating Officer The Institute of Internal Auditors USA Presenter:	Mednax USA A. Assessing and Measuring Corporate Culture	Jefferson Wells USA Michael Manzi Chief Information Security Officer	Raytheon USA Panelists: Valentina Kostenyuk, CIA, CPA, CFE
2000 2000 - 77 507	Mike Fucilli, CIA, QIAL, CGAP, CRMA, CFE Former Auditor General, Metropolitan Transportation Authority Staff Instructor, St. John's University USA	Linh S. Truong, CIA, CPA, CISA Speaker and Trainer GoldSRD USA B. How to Audit Culture and (Ethical) Behavior With Relevance and Due Professional Care Peter Hartog, Manager, Professional Practices IIA Netherlands NETHERLANDS	Movement Mortgage USA	Senior Risk & Controls Analyst Intel Corporation USA Puja Shah Executive Director UBS USA
3:00 – 3:30 p.m. EST	Networking Break in the Virtual Exhibi			
3:30 – 4:45 p.m. EST 75 min = 1.5 CPEs	Tessy de Nassau (formerly Princess Tes	n, COSO, USA y-General and Head of New York Office, U	ate and Social Entrepreneur, LUXEMBOUI	RG

Page 7 of 8 Last Printed 9/30/2020

	Wednesday, November 4	
8:30 – 9:45 a.m. EST 75 min = 1.5 CPEs GS 5: Technology, Innovation, and the Future of Us Jason Silva, Emmy-Nominated TV Personality, Speaker, and Futurist, USA		
10:00 – 10:30 a.m. EST Networking Break in the Virtual Exhibit Hall 10:30 – 11:45 a.m. EST GS 6: The Irresistible Power of Strategic Storytelling		
75 min = 1.5 CPEs	Kindra Hall, President, Steller Collective, USA	
Total CPE = 18.0		

Page 8 of 8 Last Printed 9/30/2020